# SDR UPS01836319

- Difficulty date: June 25, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COMPLY WITH EO DC8-5330-12073-A, STA 25 LONG 10L FOUND TWO SKIN CRACKS AFTER DOUBLER WAS REMOVED.  REPAIRED SKIN IAW SRM 53-2-0 FIG 15.
